# SDR DALA13011623136

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,011 hours, 15,661 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 4ABC, EMERGENCY LIGHT INOPERATIVE.  FOUND BROKEN WIRE ASSY.  REPLACED BROKEN WIRE.  OPS CHECKED NORMAL.
